Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spline characterizations of the Radon-Nikodým property


Author: Markus Passenbrunner
Journal: Proc. Amer. Math. Soc. 148 (2020), 811-824
MSC (2010): Primary 65D07, 46B22, 42C10
DOI: https://doi.org/10.1090/proc/14711
Published electronically: August 7, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for a Banach space $ X$ having the Radon-Nikodým property in terms of polynomial spline sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 65D07, 46B22, 42C10

Retrieve articles in all journals with MSC (2010): 65D07, 46B22, 42C10


Additional Information

Markus Passenbrunner
Affiliation: Institute of Analysis, Johannes Kepler University Linz, Altenberger Strasse 69, 4040 Linz, Austria
Email: markus.passenbrunner@jku.at

DOI: https://doi.org/10.1090/proc/14711
Received by editor(s): July 6, 2018
Received by editor(s) in revised form: May 20, 2019
Published electronically: August 7, 2019
Additional Notes: This research was supported by the Austrian Science Fund (FWF), Projects P27723 and F5513-N26, where the latter is a part of the Special Research Program “Quasi-Monte Carlo Methods: Theory and Applications”
Communicated by: Stephen Dilworth
Article copyright: © Copyright 2019 American Mathematical Society